On extremal behavior of Gaussian chaos

Korshunov, D. A. and Piterbarg, V. I. and Hashorva, E. (2013) On extremal behavior of Gaussian chaos. Doklady Mathematics, 88 (2). pp. 566-568. ISSN 1064-5624

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Doklady Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
74010
Deposited By:
Deposited On:
18 Jun 2015 05:58
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:15